Direct and converse results for multivariate generalized Bernstein polynomials


Bueyuekyazici I., İBİKLİ E.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.219, no.1, pp.145-155, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1016/j.cam.2007.06.035
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.145-155

Abstract

In this paper, the following generalization of multivariate Bernstein polynomials has been studied: